# SDR MAC030601

- Difficulty date: March 22, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N726FE
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10683
- Aircraft time: 19,522 hours, 26,562 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: AHA1686
- Part serial: TG059
- Condition: Seized
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A RIVET SHEARED IN THE BRAKE ASSEMBLY AND LOCKED THE WHEEL CAUSING DAMAGE TO THE TIRE (FLAT).
